# SDR SWAA2021111928761

- Difficulty date: October 8, 2021
- Submitted: November 19, 2021
- Operation: Air carrier
- Aircraft: N780SW
- Make and model: Boeing 737*
- Aircraft serial: 27885
- Aircraft time: 68,861 hours, 40,837 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Peeling
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR BOARD 241ABF HAS PEELING STRANDS ON UPPER SURFACE ; / [01] IDENTIFIED PART IAW SRM 53-00-50-0I-1 FIG 6; TABLE 6.  FOUND DAMAGE TO BE OUT OF ALLOWABLE LIMITS IAW SRM 53-00-50-1A-1 PARA 4F.  REPAIR WILL BE ACCOMPLISHED IAW SRM 53-00-50-2R-1.  REMOVED 16 THROUGH INSERTS TO FACILITATE REPAIR; REMOVED DAMAGE; AND CLEANED REPAIR AREA IAW SRM 53-00-50-2R-1 PARA 3A-F.; [08] CURED REPAIR PLIES USING THERMOMETER ID: PER 1919 SN: 180657982; UNBAGGED & TRIMMED EDGES IAW SRM53-00-50-2R-1 PARA 3. M.  INSTALLED 16 EA. THROUGH INSERTS USING BMS 5-107 LOT # AK0DP4051K IAW SRM 53-00-50-2R-1 PARA 3.N.  INSERTS REQUIRE CURE.; [09] ADDING TO CORRECTIVE ACTION LINE 8. 'ALSO INCLUDING IAW BOEING DWG 147A5810 SHEET 88.'; [10] VERIFIED CORRECTIVE ACTION 6-9; [11] CURED INSERTS USING THERMOMETER ID:ATS1174 S/N:25810009WS IAW SRM 53-00-50-2R-1 PAR 3N.; [12] VERIFIED CORRECTIVE ACTION 11; [13] VERIFIED CURE SHEET ATTACHED; JOB COMPLETE
